Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 55, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2018, 9:15 PM EDT for 6 counties in Ohio. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2018, 9:15 PM EDT (01:15 UTC)
- Expired
- May 21, 2018, 10:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, OH, Delaware County, OH, Franklin County, OH, Licking County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 9:20 PM EDT | HAIL 1 | 4 Nne Plain City, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 4:59 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1822 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359
WUUS51 KILN 220115
SVRILN
OHC023-041-049-089-097-159-220215-
/O.NEW.KILN.SV.W.0055.180522T0115Z-180522T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
915 PM EDT MON MAY 21 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northern Franklin County in central Ohio...
Delaware County in central Ohio...
East central Clark County in west central Ohio...
Northwestern Licking County in central Ohio...
Northeastern Madison County in central Ohio...
Southeastern Union County in central Ohio...
* Until 1015 PM EDT.
* At 914 PM EDT, severe thunderstorms were located along a line
extending from near Delaware to Choctaw Lake, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Upper Arlington, Gahanna,
Hilliard, Marysville, Worthington, London, Jefferson, Powell,
Sunbury, Plain City, West Jefferson, Ashley, Minerva Park, Choctaw
Lake, New California and Polaris.
This includes the following Interstates...
I-70 in Ohio between mile markers 67 and 101.
I-71 in Ohio between mile markers 106 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3995 8297 3988 8366 4001 8353 4001 8351
4003 8352 4035 8320 4041 8292 4036 8293
4035 8275 4028 8275 4027 8267
TIME...MOT...LOC 0114Z 255DEG 28KT 4028 8317 3996 8351
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
505
WWUS51 KILN 220135
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
935 PM EDT MON MAY 21 2018
OHC023-220144-
/O.CAN.KILN.SV.W.0055.000000T0000Z-180522T0215Z/
Clark OH-
935 PM EDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and west central Ohio.
LAT...LON 3995 8297 3989 8355 4001 8351 4035 8320
4041 8292 4036 8293 4035 8275 4028 8275
4027 8267
TIME...MOT...LOC 0134Z 263DEG 24KT 4027 8302 3995 8336
$$
OHC041-049-089-097-159-220215-
/O.CON.KILN.SV.W.0055.000000T0000Z-180522T0215Z/
Franklin OH-Delaware OH-Licking OH-Madison OH-Union OH-
935 PM EDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHERN FRANKLIN...DELAWARE...NORTHWESTERN LICKING...
NORTHEASTERN MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL
OHIO...
At 934 PM EDT, severe thunderstorms were located along a line
extending from near Delaware to near West Jefferson, moving east at
30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Upper Arlington, Gahanna,
Hilliard, Marysville, Worthington, London, Jefferson, Powell,
Sunbury, Plain City, West Jefferson, Ashley, Minerva Park, Choctaw
Lake, New California and Polaris.
This includes the following Interstates...
I-70 in Ohio between mile markers 71 and 101.
I-71 in Ohio between mile markers 106 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3995 8297 3989 8355 4001 8351 4035 8320
4041 8292 4036 8293 4035 8275 4028 8275
4027 8267
TIME...MOT...LOC 0134Z 263DEG 24KT 4027 8302 3995 8336
HAIL...1.00IN
WIND...60MPH
$$677
WWUS51 KILN 220213
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1013 PM EDT MON MAY 21 2018
OHC041-049-089-097-159-220223-
/O.EXP.KILN.SV.W.0055.000000T0000Z-180522T0215Z/
Franklin OH-Delaware OH-Licking OH-Madison OH-Union OH-
1013 PM EDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN...
DELAWARE...NORTHWESTERN LICKING...NORTHEASTERN MADISON AND
SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 1015 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and west central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3995 8297 3989 8355 4001 8351 4035 8320
4041 8292 4036 8293 4035 8275 4028 8275
4027 8267
TIME...MOT...LOC 0213Z 255DEG 28KT 4035 8264 4003 8298
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:53 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 21, 7:53 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 753 PM EDT Mon May 21 2018 .SYNOPSIS... Showers and thunderstorms will remain possible across the region until a cold front moves through Tuesday afternoon and evening. High pressure will build in to bring dry conditions for mid to late week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Warm front extends from north of Lima south southeast across the forecast area. It appears that much of this boundary will wash out into the evening, but northern extent will persist. There is some suggestion that a weak surface low may track across northern Ohio which would temporarily bring the front a bit further south into the forecast area. Better shear is located across the northern areas as a jet streak moves away from the region while instability maximum across the south is working northward in the warm sector. Best combination of shear and instability, in addition to the proximity to the stronger part of the front, suggests highest potential for severe weather is in west central Ohio. Storms are developing across western Indiana and western Kentucky and they will move into the area late this afternoon and this evening. Cannot rule out some strong to damaging winds with any of these storms as DCAPE has been increasing although still somewhat marginal. Storms will weaken later this evening with showers and scattered storms continuing across the area through much of the night. Temperatures will remain warm with guidance having a reasonable handle on lows. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Showers and thunderstorms may start to redevelop along a pre- frontal trough in the morning across southeastern counties. Additional activity will develop through the day as a cold front approaches. Scattered showers and thunderstorms will occur until the front crosses the area in the afternoon and evening. Cannot rule out some stronger updrafts that could be capable of strong to damaging wind gusts. High pressure will start to build in later Tuesday night with a drier air mass. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... The long term will open up with rather pleasant weather as surface high pressure centers over Michigan. The upper level trough axis will be centered over eastern Canada with the best ageostrophic convergence located from Michigan to central Ohio. Wednesday afternoon 1000/850 MB thicknesses are forecast to be around 1390 M which would support high temperatures only around 80 degrees. Wednesday night into Thursday the broad upper level low that was over the western United States will open up and head east. The wave will then impinge on the upper level trough axis pushing the corresponding surface high pressure east as well. This means high temperatures will start to recover Thursday (even though temperatures will likely remain above normal through the long term) into the lower 80s. 850 MB temperatures remain rather steady while 1000/850 MB thicknesses only slightly increase. Friday a weak mid-level ridge will form over Tennessee with an upper level low over the Gulf of Mexico. GFS forecast soundings at KCVG even show a weak subsidence inversion from the mid-level ridge at this time and with PWATs forecast to be around 1.25" Fridays highs could again approach 10 degrees above normal for this time of year (mid 80s with some upper 80s southwest). Saturday into Sunday gulf moisture surges north with the cold front now forecast to remain well north of the ILN forecast area. Even with the front remaining well north of the area, above normal PWATs and weak PVA from the upper level low will allow shower and thunderstorm chances to return to the area Saturday and continue through Monday. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... The main line of showers and storms extending from southeast Indiana into west central Ohio has been making a very slow eastward push over the last several hours. The airmass out ahead of this is still unstable and we are seeing some isolated to scattered showers and storms beginning to develop in those area. As a result, will allow for a period of showers and thunderstorms at all of the TAF sites through the rest of the evening hours. As we begin to lose some of the diurnal enhancement and some weak mid level energy pushes eastward, we should see an overall weakening trend in the coverage and intensity through the night, but will hang on to a VCSH through a good part of the overnight hours to account for any lingering activity. There are some indications that some MVFR cigs may develop late tonight into Tuesday morning, especially at the northern TAF sites. A cold front will push east across the area through the day and this will lead to some additional scattered shower and thunderstorm activity later Tuesday morning and into the afternoon hours. Will cover this threat with a VCSH at this point. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...Haines AVIATION...JGL
Hazardous weather outlook, May 21, 4:08 PM EDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 408 PM EDT Mon May 21 2018 OHZ026-034-035-042>045-220915- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH- 408 PM EDT Mon May 21 2018 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Tonight. Thunderstorms will move across the area late this afternoon and evening. Some of these storms may be severe with damaging wind gusts being the highest threat. An isolated tornado or large hail cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ046-051>056-060>065- 070>074-077>082-088-220915- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Miami-Champaign- Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 408 PM EDT Mon May 21 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Showers and thunderstorms will move across the area late this afternoon into the evening. A few of these storms could produce strong to damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional showers and thunderstorms will occur Tuesday into Tuesday evening. Some storms could produce strong to damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 21, 8:31 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
831 PM EDT MON MAY 21 2018
KYZ096-097-220115-
Pendleton KY-Bracken KY-
831 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRACKEN AND
SOUTHEASTERN PENDLETON COUNTIES UNTIL 915 PM EDT...
At 831 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Cynthiana, moving northeast at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Very heavy rain...
Locations impacted include...
Falmouth, Browning Corner, Neave, Milford, Petra, Mckinneysburg and
Powersville.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3856 8422 3857 8420 3858 8421 3857 8436
3872 8435 3867 8406 3855 8416 3856 8417
3856 8418 3855 8420 3855 8421
TIME...MOT...LOC 0031Z 203DEG 10KT 3851 8429
NovakSpecial weather statement, May 21, 8:41 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
841 PM EDT MON MAY 21 2018
OHZ052>054-062-063-220115-
Champaign OH-Fayette OH-Madison OH-Clark OH-Greene OH-
841 PM EDT MON MAY 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
CHAMPAIGN...NORTHWESTERN FAYETTE...EASTERN CLARK...NORTHEASTERN
GREENE AND MADISON COUNTIES UNTIL 915 PM EDT...
At 841 PM EDT, radar indicated strong thunderstorms along a line
extending from Mechanicsburg to Wilberforce, moving southeast at 45
mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Springfield, London, West Jefferson, Cedarville, Jamestown, South
Charleston, Mechanicsburg, Jeffersonville, Choctaw Lake, Wilberforce,
Harmony, Lisbon, Brighton, Lafayette, South Vienna, South Solon,
Midway, Catawba, Clifton and Milledgeville.
This includes the following Interstates...
I-70 in Ohio between mile markers 58 and 84.
I-71 in Ohio between mile markers 63 and 74.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4003 8326 4001 8325 3956 8355 3970 8390
4012 8360
TIME...MOT...LOC 0041Z 333DEG 40KT 4008 8358 3972 8385
NovakLocal storm report, May 21, 8:48 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 2 SE MARYSVILLE 40.22N 83.35W
05/21/2018 E1.00 INCH UNION OH TRAINED SPOTTER
&&
MBPSpecial weather statement, May 21, 8:51 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
851 PM EDT MON MAY 21 2018
KYZ091>093-OHZ077-220115-
Boone KY-Kenton KY-Campbell KY-Hamilton OH-
851 PM EDT MON MAY 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENTON...NORTHERN
CAMPBELL...NORTHERN BOONE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL
915 PM EDT...
At 850 PM EDT, radar indicated strong thunderstorms along a line
extending from near Erlanger to near Union, moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Cincinnati, Covington, Florence, Independence, Erlanger, Fort Thomas,
Newport, Edgewood, Elsmere, Fort Mitchell, Villa Hills, Highland
Heights, Taylor Mill, Bellevue, Fort Wright, Ludlow, Southgate,
Crescent Springs, Walton and Crestview Hills.
This includes the following Interstates...
I-71 in Kentucky between mile markers 76 and 77.
I-71 in Ohio near mile marker 0.
I-75 in Kentucky between mile markers 173 and 191.
I-75 in Ohio near mile marker 0.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3908 8473 3911 8437 3887 8447 3887 8479
3888 8478 3889 8480
TIME...MOT...LOC 0050Z 266DEG 16KT 3903 8462 3890 8471
NovakSpecial weather statement, May 21, 9:08 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
908 PM EDT MON MAY 21 2018
KYZ093-096-097-OHZ078-079-220200-
Pendleton KY-Campbell KY-Bracken KY-Clermont OH-Brown OH-
908 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BRACKEN...SOUTHERN
CAMPBELL...PENDLETON...SOUTHERN CLERMONT AND WEST CENTRAL BROWN
COUNTIES UNTIL 1000 PM EDT...
At 908 PM EDT, radar indicated a strong thunderstorm near Falmouth,
moving north at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Falmouth, Felicity, Butler, Morgan, Mentor, Moscow, Neville,
California, Chilo, Mount Auburn, Browning Corner, Willow Grove,
Bradford, Gubser Mill, Powersville, Peach Grove, Ivor, Campbell
County Lake, Point Isabel and Feesburg.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3855 8446 3894 8436 3890 8395 3855 8415
3856 8418 3855 8421 3856 8422 3857 8420
3858 8421 3856 8439 3856 8442 3855 8443
3854 8442
TIME...MOT...LOC 0108Z 194DEG 19KT 3869 8422
NovakSpecial weather statement, May 21, 9:10 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
910 PM EDT MON MAY 21 2018
OHZ045-046-052>054-220200-
Champaign OH-Delaware OH-Madison OH-Union OH-Clark OH-
910 PM EDT MON MAY 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHAMPAIGN
COUNTY IN WEST CENTRAL OHIO...WESTERN DELAWARE COUNTY IN CENTRAL
OHIO...EASTERN CLARK COUNTY IN WEST CENTRAL OHIO...MADISON AND UNION
COUNTIES IN CENTRAL OHIO UNTIL 1000 PM EDT...
At 910 PM EDT, radar indicated strong thunderstorms along a line
extending from near Marysville to South Charleston, moving northeast
at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Delaware, Marysville, London, Jefferson, Plain City, West Jefferson,
Richwood, South Charleston, Mechanicsburg, Choctaw Lake, New
California, Lisbon, Radnor, Brighton, Milford Center, Ostrander,
Lafayette, South Vienna, Magnetic Springs and Unionville Center.
This includes I-70 in Ohio between mile markers 66 and 85.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4051 8325 4044 8325 4043 8305 4011 8320
4011 8321 4005 8322 4005 8326 4001 8325
4000 8326 3999 8325 3979 8334 3978 8371
4051 8333
TIME...MOT...LOC 0110Z 234DEG 21KT 4027 8337 3980 8363
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 44 min |
| May 21, 8:08 PM EDT | Special Weather Statement | ILN | Champaign | 37 min |
| May 21, 8:11 PM EDT | Special Weather Statement | ILN | Ross | 34 min |
| May 21, 8:13 PM EDT | Special Weather Statement | ILN | Auglaize | 32 min |
| May 21, 8:15 PM EDT | Special Weather Statement | ILN | Union | 30 min |
| May 21, 8:25 PM EDT | Special Weather Statement | ILN | Delaware | 50 min |
| May 21, 8:39 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 51 min |
| May 21, 8:41 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| May 21, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 42 min |
| May 21, 8:54 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 5 hr |
| May 21, 9:06 PM EDT | Flash Flood Warning | ILN | Delaware, Union | 3 hr |
| May 21, 9:10 PM EDT | Special Weather Statement | ILN | Madison, Union | 50 min |
| May 21, 9:11 PM EDT | Areal Flood Advisory | ILN | Highland, Ross | 3 hr |
| May 21, 9:23 PM EDT | Special Weather Statement | ILN | Pickaway | 52 min |
| May 21, 9:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| May 21, 9:33 PM EDT | Special Weather Statement | ILN | Madison | 42 min |
| May 21, 9:44 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 46 min |
| May 21, 9:47 PM EDT | Areal Flood Advisory | ILN | Pickaway | 3 hr |
| May 21, 9:48 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 27 min |
| May 21, 9:54 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Champaign, Clark, Clermont, Clinton and 12 more | 6 hr |
| May 21, 10:01 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| May 21, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 42 min |
| May 21, 10:04 PM EDT | Tornado Warning | ILN | Brown, Highland | 26 min |
| May 21, 10:13 PM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Licking | 62 min |
| May 21, 10:27 PM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Licking, Madison, Pickaway | 3 hr |
| May 21, 10:29 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 23 min |
| May 21, 10:51 PM EDT | Special Weather Statement | ILN | Fayette | 39 min |
| May 21, 11:30 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 30 min |
| May 21, 11:59 PM EDT | Areal Flood Advisory | ILN | Delaware, Licking, Union | 3 hr |
| May 22, 9:32 AM EDT | River Flood Warning | ILN | Adams | 10 hr |
| May 22, 12:58 PM EDT | Special Weather Statement | ILN | Shelby | 32 min |
| May 22, 1:25 PM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| May 22, 3:31 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| May 22, 5:50 PM EDT | Special Weather Statement | ILN | Hamilton | 25 min |
| May 22, 6:03 PM EDT | Special Weather Statement | ILN | Pickaway | 27 min |
| May 22, 6:16 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway | 33 min |
| May 22, 6:53 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| May 22, 7:01 PM EDT | Special Weather Statement | ILN | Hocking | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.